No Cover Image

Journal article 501 views

Linear Kripke frames and Gödel logics / Arnold, Beckmann

Journal of Symbolic Logic, Volume: 72, Issue: 1, Pages: 26 - 44

Swansea University Author: Arnold, Beckmann

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.2178/jsl/1174668382

Abstract

We investigate the relation between logics of countable linear Kripke frames with constant domains and Gödel logics. We show that for any such Kripke frame there is a Gödel logic which coincides with the logic of this Kripke frame and vice versa. This allows us to transfer several recent results on...

Full description

Published in: Journal of Symbolic Logic
ISSN: 0022-4812
Published: 2007
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13718
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We investigate the relation between logics of countable linear Kripke frames with constant domains and Gödel logics. We show that for any such Kripke frame there is a Gödel logic which coincides with the logic of this Kripke frame and vice versa. This allows us to transfer several recent results on Gödel logics to the logics of countable linear Kripke frames with constant domains.
College: College of Science
Issue: 1
Start Page: 26
End Page: 44